# SDR MALA110106

- Difficulty date: April 13, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 8,062 hours, 5,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK NR 13 AT FS 607 2" ABOVE STR 22 LT .014 DEEP.  BURNISHED BURN MARK AND PERFORMED REQUIRED MX IAW REO 690-53-00-157 AND APPLIED PAINT COATING MARKED WITH RED DOT.  ALL WORK DONE IAW WITH EOR53116.
